# SDR 2008FA0000772

- Difficulty date: October 2, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N78SL
- Make and model: Cessna 750
- Aircraft serial: 7500238
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183281
- Part serial: 171
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS HARD FAILED DURING FLIGHT.  FOUND THAT THE FLAP CONTROLLER HARD FAILED DURING COLD SOAKING.  REPLACED FLAP CONTROLLER AND ACCOMPLISHED SATISFACTORY FLAP FUNCTIONAL CHECK WITH NO DEFECTS NOTED.  RETURNED ACFT TO SERVICE. (K)
